Alert archive / Michigan / River Flood Warnings in 2016

River Flood Warning 1, NWS Gaylord, MI

February 21, 2016Arenac County, Michigan

NWS Gaylord, MI issued this river flood warning at Feb 21, 2016, 3:39 PM EST for Arenac County, Michigan. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Feb 21, 2016, 3:39 PM EST (20:39 UTC)
Expired
Feb 22, 2016, 5:30 PM EST
In force
26 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
Minor

County Arenac County, MI

The river

Written for the forecast point Rifle River near Sterling (STRM4).

Action stage
5 ft
Minor stage
6 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

358 
WGUS43 KAPX 212039
FLWAPX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
339 PM EST SUN FEB 21 2016

...The National Weather Service in Gaylord has issued a flood warning
for the following rivers in Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.RAINFALL AND SNOWMELT ON FRIDAY AND SATURDAY HAVE CONTRIBUTED TO
RISING LEVELS ON THE RIFLE RIVER NEAR STERLING. ICE JAM ACTIVITY MAY
ALSO BE ONGOING IN THE AREA. THE RIVER HAS RISEN ABOVE FLOOD STAGE...
AND RIVER LEVELS MAY BEHAVE ERRATICALLY OVER THE NEXT COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Persons in the warned areas should take steps to protect property 
from rising water levels.

The National Weather Service in Gaylord will issue another statement 
on this developing situation this evening... or as new 
information becomes available.

&&

MIC011-220839-
/O.NEW.KAPX.FL.W.0001.160221T2039Z-160222T2230Z/
/STRM4.1.ER.160221T1924Z.160222T0600Z.160222T1630Z.NO/
339 PM EST SUN FEB 21 2016

The National Weather Service in Gaylord has issued a 

* Flood Warning for 
  The Rifle River near Sterling.
* until Monday afternoon....
* At  2:30 PM Sunday the stage was 6.1 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 6.5 feet by after
  midnight tomorrow. The river will fall below flood stage tomorrow 
  late morning.
* Impact...At 6.0 feet...High water begins to impact canoe livery at 
  River View Campground.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Mon     Tue     Wed

Rifle River
  Sterling           6    6.1  Sun 02 PM       6.5     5.4     4.7


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$

JZ
1 follow-up statement
495 
WGUS83 KAPX 220313
FLSAPX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1013 PM EST SUN FEB 21 2016

...The flood warning is cancelled for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.THE RISE IN THE RIVER LEVEL EARLIER TODAY WAS MOST LIKELY DUE TO AN ICE JAM. THIS ICE JAM LIKELY BROKE UP RESULTING IN THE RIVER LEVEL TO FALL OVER THE LAST FEW HOURS. THE RIVER LEVEL IS FORECAST TO CONTINUE TO FALL OVER THE NEXT COUPLE OF DAYS. THEREFORE...THE FLOOD WARNING HAS BEEN CANCELLED. HOWEVER...RIVER LEVELS COULD STILL BEHAVE ERRATICALLY OVER THE NEXT FEW DAYS IF THERE ARE ADDITIONAL ICE JAMS.

&&

MIC011-220343-
/O.CAN.KAPX.FL.W.0001.000000T0000Z-160222T2230Z/
/STRM4.1.ER.160221T1924Z.160221T2100Z.160221T2135Z.NO/
1013 PM EST SUN FEB 21 2016

The Flood Warning is cancelled for
  The Rifle River near Sterling.
* At  9:30 PM Sunday the stage was 4.4 feet.
* Fell below flood stage at  4:35 PM Sunday.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to 4.3 feet by Tuesday 
  morning.
* Impact...At 4.5 feet...Bankfull Stage

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Mon     Tue     Wed

Rifle River
  Sterling           6    4.4  Sun 09 PM       4.4     4.0     3.7


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$

AJS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Feb 21, 3:13 PM EST, 26 minutes earlier.

Area forecast discussion, Feb 21, 3:13 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
313 PM EST SUN FEB 21 2016

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 311 PM EST SUN FEB 21 2016

HIGH PRESSURE IS CENTERED A BIT NORTH OF GD FORKS ND THIS
AFTERNOON...WITH RIDGING EXTENDING EAST ACROSS FAR NORTHERN
SUPERIOR. THE HIGH WILL MOVE E TONIGHT...CROSSING SUPERIOR
OVERNIGHT. MID-LEVEL MOISTURE AND MARGINAL LAKE INSTABILITY IS
CONTRIBUTING TO A TOUCH OF -SN OVER WESTERN/CENTRAL UPPER MI AND FAR
NORTHERN WI. WE HAVE SEEN LITTLE INDICATION OF ANY LAKE RESPONSE
OVER LAKES MI/HURON. SOME OF THE ASSOCIATED MID/HIGH CLOUDS ARE
MIGRATING INTO EASTERN UPPER/FAR NORTHERN LOWER MI. PRECIP/CLOUD
TRENDS ARE THE MAIN CONCERN.

WE WILL COOL OFF A BIT FURTHER LATE TODAY/THIS EVENING...WITH 850MB
TEMPS BOTTOMING OUT NEAR -13C OVER NORTHERN LAKE MI LATE TONIGHT.
THAT/S MARGINALLY COLD ENOUGH FOR LAKE EFFECT. BUT...WE WILL BE
DRYING AFTER 00Z THIS EVENING...AS A SHORTWAVE DEPARTS FOR THE
SOUTHERN AND EASTERN LAKES. THAT CORRESPONDS WITH AN EXTREMELY
SHALLOW INVERSION HEIGHT NEAR 935MB (LESS THAN 3KFT AGL). SUSPECT IT
WILL BE QUITE DIFFICULT TO SCAVENGE UP ANY SUBSTANTIAL SHSN OFF OF
LAKE MI...AND WILL KEEP THINGS AS FLURRIES AT WORST. WILL KEEP A
CHANCE OF -SHSN IN PARTS OF WESTERN CHIP/MACK THIS EVENING...AS SOME
MID-LEVEL MOISTURE GRAZES THAT AREA AND 1000-850MB WINDS EVENTUALLY
BACK NW.

OTHERWISE...AN INCREASE IN MID/HIGH CLOUDS THIS EVENING (ESPECIALLY
NORTH OF M-72)...WITH A CORRESPONDING DECREASE LATE TONIGHT. SHOULD
BE ENOUGH BREAKS FOR MIN TEMPS TO LOWER INTO SINGLE DIGITS IN
EASTERN UPPER/NE LOWER MI...TEENS ELSEWHERE.

&&

.SHORT TERM...(MONDAY THROUGH WEDNESDAY)
ISSUED AT 311 PM EST SUN FEB 21 2016

HIGH IMPACT WEATHER POTENTIAL: WATCHING POTENTIAL FOR LATE
WEDNESDAY ACCUMULATING SNOW (BIGGER POTENTIAL IMPACTS WEDNESDAY
NIGHT AND THURSDAY?).

PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: RATHER AMPLIFIED PATTERN
ACROSS CENTRAL NOAM...WITH NORTHERN HUDSON BAY COLD CORE GYRE
FLANKED BY WEST COAST AND WEST ATLANTIC/GREENLAND RIDGE AXES.
NORTHERN MICHIGAN DOMINATED BY SOUTHERN EXTENT OF THAT NORTHERN
HUDSON BAY CENTERED TROUGH AXIS...AND LOOKS TO REMAIN THAT WAY
THROUGH THE START OF THIS UPCOMING WORK WEEK. REAL COLD TEMPERATURE
ANOMALIES WILL REMAIN CENTERED WELL TO OUR NORTH...HOWEVER...KEEPING
US MORE IN A SEASONABLE TEMPERATURE ENVIRONMENT. FLOW REGIME WILL
ALSO BE A DRY ONE AS SURFACE BASED HIGH PRESSURE SETTLES OVERHEAD
DURING THE DAY MONDAY...ONLY SLOWLY RETREATING OFF TO THE EAST
MONDAY NIGHT AND TUESDAY. FORECAST CHALLENGES RAMP UP CONSIDERABLY
HEADING INTO MID WEEK AS STRONG PACIFIC UPPER JET CORE AND ATTENDANT
MID LEVEL IMPULSE DIVE INTO THE SOUTHERN PLAINS LATE IN THE DAY
TUESDAY...ALL-THE-WHILE CURRENT NORTHERN ALBERTA NORTHERN STREAM
WAVE CONTINUES ITS SOUTHEAST DECENT INTO THE NORTHERN MISSISSIPPI
VALLEY. POSSIBLE INTERACTION BETWEEN THESE FEATURES MAY YET DRUM UP
SIGNIFICANT LOW PRESSURE OVER THE OHIO VALLEY ON WEDNESDAY...AND
DEPENDING ON AMOUNT OF INTERACTION...MAY MOVE CLOSE ENOUGH TO OUR
AREA TO BRING A SIGNIFICANT WINTER STORM VERY LATE WEDNESDAY INTO
THURSDAY.

PRIMARY FORECAST CONCERNS/CHALLENGES: MAIN FOCUS THROUGH EARLY
WEDNESDAY CENTERS ON CLOUD AND TEMPERATURE TRENDS. WEDNESDAY
AFTERNOON ATTENTION CENTERED ON THAT POSSIBLE WINTER STORM
DEVELOPMENT.

DETAILS: REALLY NOT A WHOLE LOT TO TALK ABOUT INITIALLY AS LARGE
HIGH PRESSURE SLOWLY WORKS IT WAY ACROSS AND EAST OF THE REGION
MONDAY INTO TUESDAY. PLENTY COLD ENOUGH TO ENTICE AT LEAST SOME
MOIST LAKE CONVECTION MONDAY AS H8 TEMPS FALL INTO THE NEGATIVE
TEENS. WITH THAT SAID...ANY LAKE MODIFICATION WILL BE FIGHTING AN
AWFULLY DRY AIRMASS...AND LIGHT/DISORGANIZED WIND FIELDS WILL LIMIT
MOISTURE FLUX POTENTIAL. ABOVE SUPPORTS THE ONGOING DRY FORECAST AND
AT LEAST PARTLY SUNNY SKIES...ESPECIALLY ACROSS INTERIOR REGIONS.
THERMAL ENVIRONMENT BECOMES MUCH MORE MARGINAL TO SUPPORT ANY LAKE
RESPONSE WITHIN DEVELOPING SOUTHWEST RETURN FLOW PATTERN MONDAY
NIGHT INTO EARLY TUESDAY MORNING. HOWEVER...RECENT TRENDS SUPPORT A
TOUCH BETTER OVER-WATER MOISTURE PROFILES BELOW AN ALSO MORE ROBUST
SUB H8 CENTERED INVERSION. INHERITED FORECAST ALREADY HAD SOME LIGHT
ACTIVITY ASSOCIATED WITH THIS POTENTIAL. WILL NUDGE COVERAGE AND
POPS UP SOME...ESPECIALLY FOR MACKINAC COUNTY. STILL THINK ANY
ACCUMULATIONS WILL BE MINIMAL...HOWEVER.

TIMING IS DEFINITELY MUCH SLOWER BRINGING NEXT LOW AMPLITUDE
NORTHERN STREAM WAVE INTO OUR AREA TUESDAY AFTERNOON AND NIGHT.
INTERESTINGLY...LAST TRENDS ACTUALLY SUPPORT THIS WAVE FADING BEFORE
IT EVER ARRIVES AS OVERHEAD MID LEVELS BEGIN TO RESPOND TO MUCH
MORE ROBUST SOUTHERN STREAM WAVE EJECTING THROUGH THE SOUTHERN
PLAINS/LOWER MISSISSIPPI VALLEY REGION. WILL KEEP ANY SNOW CHANCES
MINIMAL...ACKNOWLEDGING GROWING SUPPORT THAT TUESDAY NIGHT AND EARLY
WEDNESDAY MIGHT END UP COMPLETELY DRY.

FOCUS DEFINITELY SHIFTS TO THE MORE ROBUST SOUTHERN WAVE AS IT
PIVOTS NORTHEAST TOWARD THE OHIO VALLEY WEDNESDAY AFTERNOON. NOT
SURE JUST HOW FAR NORTH/FAST ANY ASSOCIATED PRECIPITATION ARRIVES.
GIVEN PROPENSITY FOR THESE SOUTHERN WAVES TO EJECT SLOWER THAN
ANTICIPATED...FOR NOW WILL SIMPLY GO WITH WHAT CONSENSUS BLEND
DELIVERED...RESULTING IN AFTERNOON CHANCES FOR SNOW OVER THE
SOUTHEAST THIRD OF THE AREA. MAIN TIME FOR CONCERN AND (POTENTIALLY)
MUCH BIGGER IMPACTS FROM THIS SYSTEM ARRIVE WEDNESDAY NIGHT INTO
THURSDAY. SEE THE LONG TERM SECTION BELOW FOR MORE INFORMATION.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 311 PM EST SUN FEB 21 2016

HIGH IMPACT WEATHER POTENTIAL: STRONG WINTER STORM POSSIBLE ACROSS
PART OF THE GREAT LAKES WEDNESDAY NIGHT-THURSDAY. CONFIDENCE ON
TRACK AND EXACT IMPACTS TO NORTHERN MICHIGAN REMAIN LOW.

PATTERN OVERVIEW/ANTICIPATED EVOLUTION: FOCUS REVOLVES AROUND A
SUBTLE WAVE CURRENTLY VISIBLE ON WATER VAPOR OFF THE COAST OF
BRITISH COLUMBIA WITH AN ASSOCIATED 140+ KT JET STEAK. THIS WAVE IS
EXPECTED TO RIDE THROUGH WEST COAST RIDGING BEFORE DIVING SOUTHWARD
INTO THE ARKLATEX REGION BY THE START OF THE PERIOD. FOR WEDNESDAY
NIGHT-THURSDAY: BROAD UPPER LEVEL TROUGHING IS IN PLACE OVER THE
EASTERN TWO-THIRDS OF THE COUNTRY WITH SEVERAL WELL DEFINED NORTHERN
STREAM SHORTWAVES ACROSS THE NORTHERN TIER OF THE CONUS INTO
SOUTHERN CANADA. ACROSS THE SOUTHERN TIER OF THE CONUS...A CUTOFF
500MB LOW AND ATTENDANT SFC LOW ARE VERTICALLY STACKED OVER
NORTHWEST LOUISIANA WITH A 120+ KT JET STREAK ROUNDING THE BASE OF
THE LOW. EXPECTATIONS ARE THAT THE AFOREMENTIONED NORTHERN STREAM
SHORTWAVE(S) AND THE LOW OVER THE SOUTHERN TIER OF THE CONUS WILL
PHASE OVER THE MID-MISSISSIPPI VALLEY BEFORE STRENGTHENING AND
PROGRESSING NORTHEASTWARD TOWARD THE EASTERN GREAT LAKES BY
WEDNESDAY NIGHT-THURSDAY...POTENTIALLY BRINGING WIDESPREAD
SIGNIFICANT SNOWFALL TO PART OF NORTHERN MICHIGAN. BROAD UPPER LEVEL
TROUGHING CONTINUES BEYOND THURSDAY...DRAWING IN CANADIAN AIR AND
ULTIMATELY PROVIDING ADDITIONAL SNOW CHANCES THROUGH THE END OF THE
PERIOD.

DETAILS/UNCERTAINTIES: AS PREVIOUSLY MENTIONED...THE PARENT WAVE TO
WEDNESDAY NIGHT'S SYSTEM STILL LIES OFF THE WEST COAST...BECOMING
PARTIALLY SAMPLED BY THE UPPER AIR NETWORK WITH THE UPCOMING 12Z
MONDAY LAUNCHES...THUS LIMITING THE OVERALL CONFIDENCE TO THE
DETAILS AND POTENTIAL IMPACTS TO NORTHERN MICHIGAN AT THIS TIME.
WOULD EXPECT TO SEE SEVERAL MORE FLUCTUATIONS TO OVERALL STRENGTH
AND TRACK PRIOR TO THE SYSTEM'S ARRIVAL...BUT AS IT SITS NOW...PART
(IF NOT ALL) OF THE CWA IS IN LINE FOR A POTENTIAL SIGNIFICANT
SNOWFALL WITH HIGHEST CONFIDENCE EAST OF I-75...QUICKLY TAPERING AS
YOU HEAD WEST (ALTHOUGH ANY SIGNIFICANT FLUCTUATION TO THE WEST
WOULD RAISE PRECIP TYPE CONCERNS EAST OF I-75 AS H8 TEMPS ARE
ALREADY PROGGED TO HOVER AROUND 0 TO -1 C). GUSTY WINDS REMAIN A
CONCERN AS WELL DURING THE WEDNESDAY NIGHT-THURSDAY
TIMEFRAME...HOWEVER WITH NO EVIDENCE OF A REAL STRONG HIGH
PRESSURE TO THE NORTH...THE PRESSURE GRADIENT REMAINS SOMEWHAT
RELAXED...WHICH SHOULD LIMIT THE OVERALL WIND POTENTIAL.

BEYOND THURSDAY...TEMPERATURES CONTINUALLY FALL EACH DAY WITH HIGHS
ONCE AGAIN TOPPING OUT IN THE TEENS BY THE END OF NEXT WEEKEND. IN
ADDITION...SEVERAL SNOW CHANCES THROUGH THE END OF THE PERIOD AS
COOLER CANADIAN AIR DROPS INTO THE GREAT LAKES. A COMBINATION OF
LAKE EFFECT SNOW CHANCES AND SEVERAL WEAK SHORTWAVES PINWHEELING
THROUGH THE UPPER LEVEL TROUGH WILL RESULT IN CHANCE POPS THROUGHOUT
THE REMAINDER OF THE PERIOD...ESPECIALLY IN THE LAKE EFFECT BELTS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1245 PM EST SUN FEB 21 2016

MAINLY VFR.

HIGH PRESSURE CENTERED NEAR WINNIPEG WILL MOVE SE TOWARD THE GREAT
LAKES. COOLER AIR CONTINUES TO SLOWLY ENTER THE REGION AHEAD OF
THE HIGH. THIS AIR IS ALSO SOMEWHAT DRY AND NOT ESPECIALLY
UNSTABLE...SO LOWER CLOUDS ARE TENDING TO DISSIPATE WITH TIME.
SOME MVFR CIGS STILL POSSIBLE OVER THE NEXT COUPLE OF
HOURS...OTHERWISE VFR.

LIGHT N TO NE WINDS THRU THE FORECAST.

&&

.MARINE...
ISSUED AT 311 PM EST SUN FEB 21 2016

HIGH PRESSURE WILL CROSS LAKE SUPERIOR LATE TONIGHT...AND HEAD OFF
TO THE EAST MONDAY...THOUGH WITH RIDGING LINGERING OVER LOWER MI.
WINDS WILL GO VARIABLE TONIGHT...AND SOUTHERLY MONDAY...BUT WILL
REMAIN ON THE LIGHT SIDE INTO MONDAY EVENING.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...JZ
SHORT TERM...MSB
LONG TERM...GILLEN
AVIATION...JZ
MARINE...JZ
Hazardous weather outlook, Feb 21, 3:17 PM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
317 PM EST SUN FEB 21 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-221200-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
317 PM EST SUN FEB 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS AN INCREASING CHANCE FOR A STRONG WINTER STORM TO IMPACT
AT LEAST PART OF NORTHERN MICHIGAN LATE WEDNESDAY INTO THURSDAY.
GUSTY WINDS AND ACCUMULATING SNOW WILL BE POSSIBLE...THE EXACT
AMOUNTS DEPENDING ON THE PRECISE TRACK OF THE SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AT ANYTIME TO
THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE
WAYS:

ONLINE:   WEATHER.GOV/GAYLORD

FACEBOOK: FACEBOOK.COM/NWSGAYLORD

TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

JZ

Nearby

River Flood Warnings in Michigan, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.